# SDR C8GA2010000064

- Difficulty date: November 6, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 64,623 hours, 34,453 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 64,623 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX INSP IT WAS NOTED THAT THE AFT CARGO FLOORBEAM STA 1030, RBL 20 IS CORRODED. CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR. NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
